Last month the patches we got (Butrans 10mg) did not stay stuck on my back for more than 4 days. Consequently I experienced two days of withdrawal. I was terribly ill. I followed directions for application and treatment, but they kept coming off. A bad batch of patches. Will you replace them for me as they cost $45.00. Will this happen often? Christine Neal
This has happened before and people were able to get their patches replaced at the pharmacy that gave them the bad lot number of patches. Go to the pharmacy where you got them and bring your unused patches. They should replace them with good ones. Call before you go if you want to be sure they have replacements. No other place will hand you free patches except the place where you originally paid for them.
Yes, I've also had this happen, but with the last few boxes. No pharmacy is going to keep replacing them. I have problems with adhesives, so putting on band-aids or tape is not the best solution. I use a steroid spray to manage the adhesive with the patches, but hate to keep putting more and more of it on with my osteoporosis.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jul 2018 • 11 answers
Updated 22 Dec 2012 • 3 answers
I have been using Butrans patches on and off for a while now but lately I seem to have patches that?
Updated 5 May 2017 • 3 answers
Updated 8 Dec 2017 • 1 answer
Posted 7 days ago • 0 answers